# SDR A6WA201543082

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 35,619 hours, 33,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN WITHOUT TOOL ASSISTANCE, OR STOW FROM INSIDE OR OUTSIDE.  R & R PAX DOOR OUTER HANDLE ASSEMBLY IAW AMM 52-11-03.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-03.  CHECKED GOOD.
